# SDR DALA2024032503712

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 71,595 hours, 33,742 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 DISC: COMPLY WITH ER/A 567055-14 REV C PRI REF BY AIRBORNE/PEMCO NR .15033.0227. C/A: RECEIVED FINAL & ACCOMPLISHED ERA 567055- 14AD REC C JOB COMPLETED. (LP: 0257137)
